# SDR SWAA2019010928265

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 72,021 hours, 43,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11080
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY ESCAPE LIGHT INOP.  RECONNECTED CONNECTOR PER WDM.
